# SDR FDEA202512272292

- Difficulty date: December 27, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002137
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO 1 ENGINE NACELLE BETWEEN ACCESS PANEL 433 HR AND 433 JR INTERNAL SKIN WITH CORROSION. JOBS FOR NR W/O 91519, N00437 AND N00438 WAS INCLUDED AND ACCOMPLISHED UNDER FEDEX EA F-5430-T0385806 P1
